Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Will there be any side effects if Lomela cream usage is suddenly stopped?

Hello doctor , My age is 24yr,my query is that from last 10months i am using lomela cream, till now it does not created any side effects.if i suddenly stop using this lomela cream there will be any chances of side effects . can i use this cream for long life ?and i am using this cream daily at night without fail and it really works. i am using this cream daily any sideeffects can occur ..or should i use alternate days, tiil now it working without any problem . Thanks and Regards shailaja
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  632
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCm,
Every medicine or cream has got beneficial or bad effects.
Hydroquinole ( Lomela ) is well tolerated but it may give dryness of skin, irritation in skin etc.
It is possible that this cream might have cumulative effect and might give some problem in the future so at present you do not have any side effects but in future you might get.
So it is better to stop for some time and afterwards you can restart.
Ok and bye.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor